# SDR ASAA2022112040850

- Difficulty date: November 20, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 25,861 hours, 8,122 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Condition: Failed
- Location: Hf Comms
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HF RADIOS 1 & 2 WILL NOT TRANSMIT OR RECEIVE, BUT CAN HEAR VOICE OF OTHER TRANSMISSIONS. DISPATCH CALLED ARINC, WE COULD NOT RECEIVE SELCAL CHECK. GROUNDED - YES. AIR TURNBACK.  REMOVED AND REPLACED #2 HF COUPLER IAW  AMM 23-11-61.
